Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jul 31, 2012, 3:21 PM EDT for Centre County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2012, 3:21 PM EDT (19:21 UTC)
- Expired
- Jul 31, 2012, 3:45 PM EDT
- In force
- 24 min
- Issued by
- NWS State College, PA
County Centre County, PA
The radar
The State College radar (KCCX), 28 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 377 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
734
WWUS81 KCTP 311921
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT TUE JUL 31 2012
PAZ019-311945-
SOUTHERN CENTRE PA-
321 PM EDT TUE JUL 31 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CENTRE COUNTY...
AT 319 PM EDT...A STRONG THUNDERSTORM WAS NEAR PLEASANT GAP...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN FROM THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM
WILL AFFECT PLEASANT GAP...BELLEFONTE AND ZION.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 157 AND 169...I-99 BETWEEN MILE MARKERS 71
AND 85.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...
ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD 45.
LAT...LON 4093 7747 4075 7781 4082 7791 4105 7772
4107 7767
$$
FORECASTER: STEINBUGLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 3:21 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 31, 3:21 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 321 PM EDT TUE JUL 31 2012 .SYNOPSIS... WEAK LOW PRESSURE MOVING EASTWARD FROM THE GREAT LAKES AREA WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA INTO WED. WEAK HIGH PRESSURE WILL BRING LESS HUMID AND MAINLY DRY WEATHER FOR THU INTO FRI. A SW FLOW OF MORE HUMID AIR WILL WORK BACK INTO THE AREA FOR THE WEEKEND. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... WEAK SE FLOW AND HEATING HAS RESULTED IN SHOWERS AND THUNDERSTORMS IN AREAS THAT HAVE DECENT HEATING SINCE NOONTIME. LACK OF SHEAR SHOULD MAINLY RESULT IN PULSE TYPE STORMS... WITH MAINLY HEAVY RAIN. A FEW COULD PRODUCE HAIL AND GUSTY WINDS. EXPECT THE ACTIVITY TO SLOWLY WEAKEN...WITH JUST SOME SHOWERS LATER TONIGHT AND EARLY WED MORNING. LOW TEMPS WILL BE NEAR NORMAL OR JUST ABOVE NORMAL. && .SHORT TERM /11 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... AGAIN...EXPECT SOME SHOWERS LATER TONIGHT INTO WED MORNING. STILL A CHC OF SHOWERS AND STORMS WED AFT...BUT LESS CHC THAN TODAY...AS THE UPPER LVL SUPPORT MOVES EASTWARD...AND SLIGHTLY DRIER AIR WORKS IN LATE. MAX TEMPS WILL BE NEAR NORMAL. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... UPPER LEVEL PATTERN WILL REMAIN FAIRLY CONSISTENT ACROSS THE CONUS THROUGHOUT THE EXTENDED...WITH SLIGHT MODIFICATIONS TAKING PLACE IN THE MEAN UPPER RIDGE POSITIONS OVER THE FOUR CORNERS REGION AND SOUTHERN PLAINS AS WELL AS THE WESTERN ATLANTIC. A TRANSITION FROM NORTHWEST FLOW ALOFT ASSOCIATED WITH THE MEAN UPPER TROF ALONG THE EASTERN SEABOARD TO A MORE ZONAL FLOW IS SEEN FOR LATE THIS WEEK AND EARLY THIS WEEKEND...FOLLOWED BY A BRIEF INFLUX OF MUCH WARMER AND MORE HUMID AIR LATE THIS WEEKEND AS BERMUDA HIGH AMPLIFIES AHEAD OF A VIGOROUS TROF SLICING ACROSS THE NORTHERN AND CENTRAL GREAT LAKES SUNDAY NIGHT. THIS UPPER TROF WILL CROSS THE NORTHEAST UNITED STATES ON MONDAY...FOLLOWED BY MUCH LOWER DEEPER LAYER MOISTURE AND SURFACE DEWPOINTS LATE MONDAY AND TUESDAY. INCREASED DEEP LAYER MOISTURE ACCOMPANIES THE TRANSITION TO ZONAL UPPER FLOW LATER THIS WEEK...FOLLOWED BY A POTENTIALLY SIGNIFICANT SURGE OF SUBTROPICAL MOISTURE FROM THE GULF COAST STATES AHEAD OF THE VIGOROUS GREAT LAKES TROF MONDAY AND MONDAY NIGHT. A SHARP FROPA IS POSSIBLE SUNDAY NIGHT INTO MONDAY ACCOMPANIED BY LOCALLY STRONG STORMS AND HEAVY DOWNPOURS. UPPER LEVEL RIDGE AND SFC HIGH PRESSURE BUILD IN FOR TUESDAY AND WEDNESDAY BRINGING A MUCH DRIER AIRMASS AND COMFORTABLE HUMIDITY TO THE REGION...ALTHOUGH EMBEDDED UPPER DISTURBANCES WILL STILL BRING ISOLATED SHOWER THREATS EACH DAY. NEAR NORMAL TEMPERATURES WILL BRIEFLY SURGE TO ABOVE NORMAL LATE SAT AND SUNDAY AHEAD OF THE STRONG COLD FRONT DROPPING SOUTHEAST SE LATER SUNDAY INTO MONDAY...TRIMMING TEMPS AND HUMIDITY BACK TO NORMAL VALUES. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON SHOULD SLOWLY WEAKEN AND BECOME LESS WIDESPREAD ONCE WE ARE PAST MAX HEATING. STILL A CHC OF SHOWERS LATE TONIGHT INTO EARLY WED. LOWER CIGS AND FOG LIKELY LATER TONIGHT...GIVEN RATHER HIGH DEWPOINTS IN PLACE. SOME CHC OF SHOWERS AND THUNDERSTORMS WED AFT...BUT LESS CHC. MOST OF THU AND FRIDAY SHOULD BE DRY...BUT CHC OF FOG EACH MORNING. A SW FLOW OF MORE HUMID AIR EXPECTED THIS WEEKEND. WHILE THERE COULD BE A SHOWER OR STORM...MUCH OF THE TIME SHOULD BE DRY. OUTLOOK... THU...FOG POSSIBLE EARLY...OTHERWISE VFR. FRI-SUN...MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT/MARTIN NEAR TERM...MARTIN SHORT TERM...MARTIN LONG TERM...DEVOIR AVIATION...MARTIN
Hazardous weather outlook, Jul 31, 4:20 AM EDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 420 AM EDT TUE JUL 31 2012 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-010830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 420 AM EDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 31, 2:20 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
220 PM EDT TUE JUL 31 2012
PAZ010-011-311845-
CAMERON PA-ELK PA-
220 PM EDT TUE JUL 31 2012
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CAMERON AND SOUTHEASTERN
ELK COUNTIES...
AT 219 PM EDT...A STRONG THUNDERSTORM WAS NEAR BENEZETTE...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL AFFECT HICKS RUN AND CAMERON.
THIS WILL IMPACT STATE ROAD 120.
LAT...LON 4143 7798 4139 7799 4124 7826 4127 7832
4155 7819
FORECASTER: STEINBUGLLocal storm report, Jul 31, 2:45 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM RAIN MILLPORT 41.93N 78.12W
07/31/2012 POTTER PA EMERGENCY MNGR
*** 3 INJ *** LIGHTNING STRIKE AT POTTER COUNTY FAIR.
THREE PEOPLE INJURED.
&&
EVENT NUMBER CTP1200344
EVANEGOSpecial weather statement, Jul 31, 2:49 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 249 PM EDT TUE JUL 31 2012 PAZ056-063-311915- CUMBERLAND PA-PERRY PA- 249 PM EDT TUE JUL 31 2012 ...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND AND SOUTH CENTRAL PERRY COUNTIES... AT 245 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWVILLE...MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT BLOSERVILLE. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 205 AND 229...I-81 BETWEEN MILE MARKERS 30 AND 52. THIS WILL ALSO IMPACT ROUTE 11. LAT...LON 4038 7726 4020 7708 4003 7742 4017 7756 FORECASTER: STEINBUGL
Special weather statement, Jul 31, 3:02 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT TUE JUL 31 2012
PAZ037-311945-
TIOGA PA-
302 PM EDT TUE JUL 31 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TIOGA COUNTY...
AT 257 PM EDT...A STRONG THUNDERSTORM WAS NEAR WESTFIELD...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS. THIS STORM WILL
AFFECT WESTFIELD...KNOXVILLE...ELKLAND AND LAWRENCEVILLE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.
LAT...LON 4198 7710 4175 7758 4180 7761 4192 7761
4201 7750 4201 7712
FORECASTER: STEINBUGLSpecial weather statement, Jul 31, 3:05 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
305 PM EDT TUE JUL 31 2012
PAZ005-311945-
MCKEAN PA-
305 PM EDT TUE JUL 31 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MCKEAN COUNTY...
AT 302 PM EDT...A STRONG THUNDERSTORM WAS NEAR WESTLINE...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT KINZUA BRIDGE STATE
PARK...CYCLONE AND SMETHPORT.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 446.
LAT...LON 4180 7828 4164 7872 4179 7885 4201 7844
4200 7843
FORECASTER: STEINBUGLSpecial weather statement, Jul 31, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT TUE JUL 31 2012
PAZ019-311945-
SOUTHERN CENTRE PA-
321 PM EDT TUE JUL 31 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CENTRE COUNTY...
AT 319 PM EDT...A STRONG THUNDERSTORM WAS NEAR PLEASANT GAP...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN FROM THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM
WILL AFFECT PLEASANT GAP...BELLEFONTE AND ZION.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 157 AND 169...I-99 BETWEEN MILE MARKERS 71
AND 85.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...
ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD 45.
LAT...LON 4093 7747 4075 7781 4082 7791 4105 7772
4107 7767
FORECASTER: STEINBUGLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:27 AM EDT | Special Weather Statement | CTP | Bedford, Blair, Somerset | 63 min |
| Jul 31, 11:57 AM EDT | Special Weather Statement | CTP | Cambria | 48 min |
| Jul 31, 12:20 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 55 min |
| Jul 31, 12:36 PM EDT | Special Weather Statement | CTP | Somerset | 54 min |
| Jul 31, 12:56 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 3 hr |
| Jul 31, 1:05 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 42 min |
| Jul 31, 1:30 PM EDT | Special Weather Statement | CTP | Cambria | 30 min |
| Jul 31, 1:33 PM EDT | Flash Flood Warning | CTP | Cambria | 104 min |
| Jul 31, 1:40 PM EDT | Special Weather Statement | CTP | Cameron, McKean, Potter | 35 min |
| Jul 31, 1:43 PM EDT | Special Weather Statement | CTP | Clearfield | 32 min |
| Jul 31, 1:51 PM EDT | Special Weather Statement | CTP | Somerset | 24 min |
| Jul 31, 2:13 PM EDT | Special Weather Statement | CTP | McKean, Potter | 47 min |
| Jul 31, 2:15 PM EDT | Special Weather Statement | CTP | Clearfield | 45 min |
| Jul 31, 2:20 PM EDT | Special Weather Statement | CTP | Cameron | 25 min |
| Jul 31, 2:31 PM EDT | Areal Flood Advisory | CTP | Clearfield | 119 min |
| Jul 31, 2:49 PM EDT | Special Weather Statement | CTP | Cumberland | 26 min |
| Jul 31, 3:02 PM EDT | Special Weather Statement | CTP | Tioga | 43 min |
| Jul 31, 3:05 PM EDT | Special Weather Statement | CTP | McKean | 40 min |
| Jul 31, 3:26 PM EDT | Special Weather Statement | CTP | Clearfield | 34 min |
| Jul 31, 3:29 PM EDT | Special Weather Statement | CTP | Somerset | 46 min |
| Jul 31, 3:50 PM EDT | Special Weather Statement | CTP | Clinton | 25 min |
| Jul 31, 3:54 PM EDT | Special Weather Statement | CTP | Centre | 36 min |
| Jul 31, 3:59 PM EDT | Special Weather Statement | CTP | Tioga | 31 min |
| Jul 31, 4:06 PM EDT | Areal Flood Advisory | CTP | Somerset | 114 min |
| Jul 31, 4:11 PM EDT | Special Weather Statement | CTP | Somerset | 34 min |
| Jul 31, 4:15 PM EDT | Special Weather Statement | CTP | Clearfield | 30 min |
| Jul 31, 4:17 PM EDT | Special Weather Statement | CTP | Clinton | 43 min |
| Jul 31, 4:24 PM EDT | Special Weather Statement | CTP | McKean | 51 min |
| Jul 31, 4:28 PM EDT | Special Weather Statement | CTP | Mifflin | 47 min |
| Jul 31, 4:41 PM EDT | Special Weather Statement | CTP | Somerset | 34 min |
| Jul 31, 4:57 PM EDT | Special Weather Statement | CTP | McKean | 48 min |
| Jul 31, 5:01 PM EDT | Special Weather Statement | CTP | Tioga | 74 min |
| Jul 31, 5:09 PM EDT | Special Weather Statement | CTP | Snyder | 51 min |
| Jul 31, 5:16 PM EDT | Areal Flood Advisory | CTP | McKean | 119 min |
| Jul 31, 5:18 PM EDT | Special Weather Statement | CTP | Franklin, Huntingdon, Mifflin | 42 min |
| Jul 31, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 40 min |
| Jul 31, 5:35 PM EDT | Special Weather Statement | CTP | McKean | 25 min |
| Jul 31, 5:57 PM EDT | Special Weather Statement | CTP | Franklin, Huntingdon, Mifflin | 33 min |
| Jul 31, 6:30 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Juniata, Mifflin, Perry | 30 min |
| Jul 31, 6:50 PM EDT | Special Weather Statement | CTP | Warren | 25 min |
| Jul 31, 6:52 PM EDT | Special Weather Statement | CTP | Potter | 38 min |
| Jul 31, 7:00 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Juniata, Mifflin, Perry and 1 more | 30 min |
| Jul 31, 7:11 PM EDT | Special Weather Statement | CTP | Elk | 34 min |
| Jul 31, 7:18 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Perry, York | 87 min |
| Jul 31, 7:33 PM EDT | Special Weather Statement | CTP | Dauphin, Perry, Snyder, York | 27 min |
| Jul 31, 7:34 PM EDT | Special Weather Statement | CTP | Potter, Tioga | 26 min |
| Jul 31, 7:41 PM EDT | Areal Flood Advisory | CTP | Cameron, Elk, McKean, Potter, Tioga | 94 min |
| Jul 31, 7:42 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, Schuylkill and 1 more | 63 min |
| Jul 31, 7:56 PM EDT | Special Weather Statement | CTP | Cameron, Elk, Tioga | 34 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.